Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

What could be the cause of my high sgpt? I am currentlt taking norvasc

my sgpt is 64, im not a drinker, im not a smoker, im currentlt taking norvasc maintenance for blood pressure . what could be the cause of my high sgpt and is this alarming situation? what do i need to eat and exercise.? thanks doc..pls reply..thanks
Asked On : Sun, 9 Jan 2011
Answers:  1 Views:  268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcaremagic Forum

The anti hypertensive ( Amlodepine b ) you are taking also has chances toi raise the SGPT levels to what you have , and most of times such reading can be obtained when the blood sample is taken wrong time ( right being early morning fasting sample) or as a effect of previous day fatty/spicy food .

I advice you to get a repeat test , if the readings are still high then you may need to consult your doctor to get the anti hypertensive changed and have a fat and spice free diet for at least a month .

Thanks for visiting

Answered: Mon, 10 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor